Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Melounx

BenzaClin, burning!

Recommended Posts

I've been using BenzaClin for less than a week. Initially, everything was fine. Yesterday and today, my face has been burning and turning red. Is it possible I'm using too much? I've been using the same amount each time...

I'm also using Tazorac, Plexion cloths, and taking Solodyn. Could it also be that these meds are making my skin more sensitive?

Thanks!

Share this post


Link to post
Share on other sites

i used benzaclin for awhile when i was younger..from what i remember, your skin has to get used to it because it's very drying. you're probably using to much to soon? a week is not enough time for your skin to get adjusted. just use less and gradually start using more.. and use a moisturizer too if you dont already!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×